# SDR ALGA201210126702

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N271AL
- Make and model: Bell 206L-4
- Aircraft serial: 52287
- Aircraft time: 9,574 hours
- Engine: Allsn 250C30P
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 206040387101
- Part serial: BT434
- Condition: Cracked
- Location: Tail Rotor
- Part time: 9,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT AFT RIVETED FLANGE IS CRACKED.
